# SDR ASAA2018090425980

- Difficulty date: August 31, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 9,988 hours, 3,348 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 51090306002
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED IN FLIGHT. WENT OUT ON IT'S OWN. GROUNDED - YES. ACCOMPLISHED BITE OF PFTC-L REF FIM 21-62 TASK 801. LAST LEG MAINT MESSAGE 21-51246 LOGGED. DUE TO HISTORY, REPLACED LEFT PACK FLOW SENSOR REF AMM 21-51-43. ALL GND TESTS PASS.
